I was just wondering, erm, a bit embarressed really but has anybody experienced any sort of rash during the first month of their quit? Especially anybody on Champix? Only I seem to have a real grandaddy of one and very painful too. I put up with it for about a week, but just had to go to the doctors today as it has become too painful. I asked if it could be a side-effect of Champix but he said he doubted it, but the leaflet does say it can cause fungal infections. So I asked the pharmacist if she thought it could do this and she said it has been known to happen. I'm not trying to put anyone off Champix, just wondered if anyone else has had anything like this.
Anyways, I now have cream and antibiotics GREAT :rolleyes: and the tablets have to be taken on an empty stomach, the Champix with food, so I am going to have to juggle all this somehow. Oh well, at least the cream contains steroids so maybe I will turn into a bodybuilder heehee.
So no wonder I had a few craves this afternoon but I took them down soon enough, grrrr, and left them cowering in the car park where they tried to hijack me.
Don't like Mondays, but this gal still standing